# SDR AWXA200200790

- Difficulty date: July 31, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 65522633806
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE #1 ENGINE FIXED FAIRING LOWER END "Z" ANGLE WAS FOUND CRACKED BETWEEN 1ST AND 2ND ATTACH FITTINGS FROM THE FORWARD END. MAINTENANCE REMOVED AND REPLACED THE LOWER END "Z" ANGLE ON THE #1 ENGINE FIXED FAIRING IAW B737-200 SRM 51-30-2, FIG. 7, PG. 2-3, 5, 8-11, & 32.
